See Alike in...

Alike App

Browser

Nitapooh

311d

I been on some antibiotics for two days and my anixety has been acting crazy my I’m not feeling myself have someone else experience this before!!

Top reply
    • Bre19

      311d

      Yes

    • Bre19

      311d

      Yes

    • Tofu14

      311d

      Yes! I had a terrible experience with all the antipsychotics I tried. I had bad depression and anxiety on them as well as many other symptoms. No more antipsychotics or antidepressants for me lol. I take lamotrigine. I would be willing to try lithium in the future if needed.

      • Tofu14

        311d

        @Tofu14 Definitely contact your doctor and tell them your symptoms

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion